# SDR WX0A2016031673106

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 53,712 hours, 36,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FWD FLASHLIGHT NOT BLINKING.  INSTALLED NEW FLASHLIGHT BATTERY IAW MM 25-60-00.  OPERATIONS CHECKED GOOD.
